# SDR DALA2017051403874

- Difficulty date: May 13, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N913DE
- Make and model: Doug MD-88
- Aircraft serial: 49956
- Aircraft time: 60,134 hours, 46,961 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Debonded
- Location: Bs 294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBONDED REPAIR DOUBLER BS 294, BETWEEN LONGERONS 17 & 18L.  THE DOUBLER WAS REPLACED IAW SRM 53-04-3, FIG 2, & 51-30-2.
